Journal d’Analyse Mathématique

, Volume 54, Issue 1, pp 1–20

Extended monodromy for bordered surfaces

  • D. M. Gallo
  • R. M. Porter
Article

DOI: 10.1007/BF02796140

Cite this article as:
Gallo, D.M. & Porter, R.M. J. Anal. Math. (1990) 54: 1. doi:10.1007/BF02796140
  • 29 Views

Copyright information

© Hebrew University of Jerusalem 1990

Authors and Affiliations

  • D. M. Gallo
    • 1
  • R. M. Porter
    • 2
  1. 1.St. John's UniversityStaten IslandUSA
  2. 2.Centro de Investigación y de Estudios Avanzados del IPNMexico CityMexico